Alert archive / Missouri / Freeze Warnings in 2016
Freeze Warning 6, NWS Springfield, MO
NWS Springfield, MO issued this freeze warning at Apr 8, 2016, 2:49 AM CDT for 18 counties in Missouri. It took effect at Apr 9, 2016, 3:00 AM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2016, 2:49 AM CDT (07:49 UTC)
- In effect from
- Apr 9, 2016, 3:00 AM CDT
- Expired
- Apr 9, 2016, 7:54 AM CDT
- In force
- 5 hr
- Issued by
- NWS Springfield, MO
Counties Benton County, MO, Camden County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Hickory County, MO, Howell County, MO, Laclede County, MO, Maries County, MO, Miller County, MO, Morgan County, MO, Oregon County, MO, Phelps County, MO, Pulaski County, MO, Shannon County, MO, Texas County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 102 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.8 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2777 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
839 WWUS73 KSGF 080749 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 249 AM CDT FRI APR 8 2016 ...FREEZE WARNING POSTED FOR THE EASTERN OZARKS... .TEMPERATURES WILL DROP BELOW FREEZING TONIGHT OUT ACROSS THE EASTERN OZARKS. MORE SPECIFICALLY...LOCATIONS ALONG AND NORTHEAST OF A LINE FROM VERSAILLES TO EMINENCE MISSOURI WILL EXPERIENCE THE BETTER CHANCES FOR THIS FREEZE. THIS FREEZE WARNING REPLACES THE FREEZE WATCH THAT WAS IN PREVIOUSLY IN EFFECT. MOZ081-092-080900- /O.CAN.KSGF.FZ.A.0003.160409T0600Z-160409T1400Z/ LACLEDE-WRIGHT- INCLUDING THE CITIES OF...LYNCHBURG...LEBANON...DAWSON...GRAFF... MOUNTAIN GROVE...DUNCAN...MANSFIELD 249 AM CDT FRI APR 8 2016 ...FREEZE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS CANCELLED THE FREEZE WATCH. A FREEZE WARNING WAS POSTED FOR LOCATIONS ALONG AND NORTHEAST OF A LINE FROM VERSAILLES TO EMINENCE MISSOURI. THEREFORE...THE WATCH HAS BEEN CANCELLED FOR WRIGHT AND LACLEDE COUNTIES. $$ MOZ056>058-069>071-082-083-098-081600- /O.UPG.KSGF.FZ.A.0003.160409T0600Z-160409T1400Z/ /O.NEW.KSGF.FZ.W.0006.160409T0800Z-160409T1300Z/ MORGAN-MILLER-MARIES-CAMDEN-PULASKI-PHELPS-TEXAS-DENT-SHANNON- INCLUDING THE CITIES OF...VERSAILLES...ROCKY MOUNT...STOVER... LAURIE...AURORA SPRINGS...ELDON...LAKE OZARK...VICHY... OSAGE BEACH...CAMDENTON...DECATURVILLE...ROACH... VILLAGE OF FOUR SEASONS...FORT LEONARD WOOD...LAQUEY... WAYNESVILLE...NORTHWYE...ROLLA...PLATO...ROBY...BENDAVIS... HUGGINS...LAKE SPRING...BANGERT...DARIEN...GLADDEN...HOWES... JADWIN...SALEM...TERESITA...WINONA...BIRCH TREE...MONTIER 249 AM CDT FRI APR 8 2016 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...TEMPERATURES WILL DROP INTO THE UPPER 20S AND LOWER 30S. * IMPACTS...FROST AND FREEZING TEMPERATURES MAY DAMAGE SENSITIVE VEGETATION THAT IS LEFT UNPROTECTED FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CRAMER
3 follow-up statements
244 WWUS73 KSGF 082005 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 305 PM CDT FRI APR 8 2016 ...FREEZE WARNING POSTED FOR THE EASTERN OZARKS... .TEMPERATURES WILL DROP BELOW FREEZING TONIGHT OUT ACROSS THE EASTERN OZARKS. MORE SPECIFICALLY...LOCATIONS ALONG AND NORTHEAST OF A LINE FROM WARSAW TO WEST PLAINS MISSOURI WILL EXPERIENCE THE BETTER CHANCES FOR THIS FREEZE. IN ADDITION...AREAS EAST OF AN OSCEOLA TO CASSVILLE LINE WILL ALSO HAVE THE POTENTIAL OF FROST DEVELOPING OVERINGHT AND A FROST ADVISORY WILL BE ISSUED FOR THESE AREAS WHICH ARE NOT IN THE FREEZE WARNING. MOZ055-068-080-081-091-092-096-097-106-090815- /O.EXA.KSGF.FZ.W.0006.160409T0800Z-160409T1300Z/ BENTON-HICKORY-DALLAS-LACLEDE-WEBSTER-WRIGHT-DOUGLAS-HOWELL- OREGON- INCLUDING THE CITIES OF...WARSAW...WHITAKERVILLE...COLE CAMP... CROCKERVILLE...MORA...EDMONSON...LINCOLN...WEAUBLEAU... HERMITAGE...PITTSBURG...QUINCY...WHEATLAND...CROSS TIMBERS... BUFFALO...CHARITY...FOOSE...MARCH...PLAD...WINDYVILLE...OLIVE... LYNCHBURG...LEBANON...MARSHFIELD...NORTHVIEW...SEYMOUR... ROGERSVILLE...DAWSON...GRAFF...MOUNTAIN GROVE...DUNCAN... MANSFIELD...VANZANT...AVA...GOODHOPE...ROME...SQUIRES...DOGWOOD... POMONA...POTTERSVILLE...SILOAM SPRINGS...SOUTH FORK... WEST PLAINS...WHITE CHURCH...THAYER...ALTON...COUCH...GREER... THOMASVILLE...WILDERNESS 305 PM CDT FRI APR 8 2016 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY. * TEMPERATURE...TEMPERATURES WILL DROP INTO THE UPPER 20S AND LOWER 30S. * IMPACTS...FROST AND FREEZING TEMPERATURES MAY DAMAGE SENSITIVE VEGETATION THAT IS LEFT UNPROTECTED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MOZ056>058-069>071-082-083-098-090815- /O.CON.KSGF.FZ.W.0006.160409T0800Z-160409T1300Z/ MORGAN-MILLER-MARIES-CAMDEN-PULASKI-PHELPS-TEXAS-DENT-SHANNON- INCLUDING THE CITIES OF...VERSAILLES...ROCKY MOUNT...STOVER... LAURIE...AURORA SPRINGS...ELDON...LAKE OZARK...VICHY... OSAGE BEACH...CAMDENTON...DECATURVILLE...ROACH... VILLAGE OF FOUR SEASONS...FORT LEONARD WOOD...LAQUEY... WAYNESVILLE...NORTHWYE...ROLLA...PLATO...ROBY...BENDAVIS... HUGGINS...LAKE SPRING...BANGERT...DARIEN...GLADDEN...HOWES... JADWIN...SALEM...TERESITA...WINONA...BIRCH TREE...MONTIER 305 PM CDT FRI APR 8 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY... * TEMPERATURE...TEMPERATURES WILL DROP INTO THE UPPER 20S AND LOWER 30S. * IMPACTS...FROST AND FREEZING TEMPERATURES MAY DAMAGE SENSITIVE VEGETATION THAT IS LEFT UNPROTECTED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MOZ067-078-079-089-090-094-095-102>105-090815- /O.NEW.KSGF.FR.Y.0002.160409T0800Z-160409T1300Z/ ST. CLAIR-CEDAR-POLK-DADE-GREENE-LAWRENCE-CHRISTIAN-BARRY-STONE- TANEY-OZARK- INCLUDING THE CITIES OF...TIFFIN...APPLETON CITY...JOHNSON CITY... CEDAR SPRINGS...EL DORADO SPRINGS...FILLEY...ARNICA... CAPLINGER MILLS...STOCKTON...BOLIVAR...GREENFIELD...LOCKWOOD... MEINERT...SPRINGFIELD...AURORA...MOUNT VERNON...MARIONVILLE... NIXA...CHRISTIAN CENTER...OZARK...SELMORE...MONETT...MADRY... CASSVILLE...KIMBERLING CITY...CRANE...ELSEY...INDIAN POINT... SILVER DOLLAR CITY...BRANSON...HOLLISTER...KIRBYVILLE... EDGEWATER BEACH...FORSYTH...OZARK BEACH...POWERSITE...WASOLA 305 PM CDT FRI APR 8 2016 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY. * TEMPERATURE...TEMPERATURES WILL DROP INTO THE MID 30S LATE TONIGHT INTO EARLY SATURDAY MORNING. * IMPACTS...FROST MAY DAMAGE SENSITIVE VEGETATION WHICH IS NOT PROTECTED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ LINDENBERG
868 WWUS73 KSGF 090001 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 701 PM CDT FRI APR 8 2016 ...FREEZE WARNING AND FROST ADVISORY FOR PORTIONS OF THE AREA TONIGHT... MOZ055>058-068>071-080>083-091-092-096>098-106-091300- /O.CON.KSGF.FZ.W.0006.160409T0800Z-160409T1300Z/ BENTON-MORGAN-MILLER-MARIES-HICKORY-CAMDEN-PULASKI-PHELPS-DALLAS- LACLEDE-TEXAS-DENT-WEBSTER-WRIGHT-DOUGLAS-HOWELL-SHANNON-OREGON- INCLUDING THE CITIES OF...WARSAW...WHITAKERVILLE...COLE CAMP... CROCKERVILLE...MORA...EDMONSON...LINCOLN...VERSAILLES... ROCKY MOUNT...STOVER...LAURIE...AURORA SPRINGS...ELDON... LAKE OZARK...VICHY...WEAUBLEAU...HERMITAGE...PITTSBURG...QUINCY... WHEATLAND...CROSS TIMBERS...OSAGE BEACH...CAMDENTON... DECATURVILLE...ROACH...VILLAGE OF FOUR SEASONS... FORT LEONARD WOOD...LAQUEY...WAYNESVILLE...NORTHWYE...ROLLA... BUFFALO...CHARITY...FOOSE...MARCH...PLAD...WINDYVILLE...OLIVE... LYNCHBURG...LEBANON...PLATO...ROBY...BENDAVIS...HUGGINS... LAKE SPRING...BANGERT...DARIEN...GLADDEN...HOWES...JADWIN... SALEM...MARSHFIELD...NORTHVIEW...SEYMOUR...ROGERSVILLE...DAWSON... GRAFF...MOUNTAIN GROVE...DUNCAN...MANSFIELD...VANZANT...AVA... GOODHOPE...ROME...SQUIRES...DOGWOOD...POMONA...POTTERSVILLE... SILOAM SPRINGS...SOUTH FORK...WEST PLAINS...WHITE CHURCH... TERESITA...WINONA...BIRCH TREE...MONTIER...THAYER...ALTON... COUCH...GREER...THOMASVILLE...WILDERNESS 701 PM CDT FRI APR 8 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY... * TEMPERATURE...TEMPERATURES WILL DROP INTO THE UPPER 20S AND LOWER 30S. * IMPACTS...FROST AND FREEZING TEMPERATURES MAY DAMAGE SENSITIVE VEGETATION THAT IS LEFT UNPROTECTED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MOZ067-078-079-089-090-094-095-102>105-091300- /O.CON.KSGF.FR.Y.0002.160409T0800Z-160409T1300Z/ ST. CLAIR-CEDAR-POLK-DADE-GREENE-LAWRENCE-CHRISTIAN-BARRY-STONE- TANEY-OZARK- INCLUDING THE CITIES OF...TIFFIN...APPLETON CITY...JOHNSON CITY... CEDAR SPRINGS...EL DORADO SPRINGS...FILLEY...ARNICA... CAPLINGER MILLS...STOCKTON...BOLIVAR...GREENFIELD...LOCKWOOD... MEINERT...SPRINGFIELD...AURORA...MOUNT VERNON...MARIONVILLE... NIXA...CHRISTIAN CENTER...OZARK...SELMORE...MONETT...MADRY... CASSVILLE...KIMBERLING CITY...CRANE...ELSEY...INDIAN POINT... SILVER DOLLAR CITY...BRANSON...HOLLISTER...KIRBYVILLE... EDGEWATER BEACH...FORSYTH...OZARK BEACH...POWERSITE...WASOLA 701 PM CDT FRI APR 8 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY... * TEMPERATURE...TEMPERATURES WILL DROP INTO THE MID 30S LATE TONIGHT INTO EARLY SATURDAY MORNING. * IMPACTS...FROST MAY DAMAGE SENSITIVE VEGETATION WHICH IS NOT PROTECTED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ BOXELL
191 WWUS73 KSGF 091254 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 754 AM CDT SAT APR 9 2016 MOZ055>058-068>071-080>083-091-092-096>098-106-091400- /O.CAN.KSGF.FZ.W.0006.000000T0000Z-160409T1300Z/ BENTON-MORGAN-MILLER-MARIES-HICKORY-CAMDEN-PULASKI-PHELPS-DALLAS- LACLEDE-TEXAS-DENT-WEBSTER-WRIGHT-DOUGLAS-HOWELL-SHANNON-OREGON- INCLUDING THE CITIES OF...WARSAW...WHITAKERVILLE...COLE CAMP... CROCKERVILLE...MORA...EDMONSON...LINCOLN...VERSAILLES... ROCKY MOUNT...STOVER...LAURIE...AURORA SPRINGS...ELDON... LAKE OZARK...VICHY...WEAUBLEAU...HERMITAGE...PITTSBURG...QUINCY... WHEATLAND...CROSS TIMBERS...OSAGE BEACH...CAMDENTON... DECATURVILLE...ROACH...VILLAGE OF FOUR SEASONS... FORT LEONARD WOOD...LAQUEY...WAYNESVILLE...NORTHWYE...ROLLA... BUFFALO...CHARITY...FOOSE...MARCH...PLAD...WINDYVILLE...OLIVE... LYNCHBURG...LEBANON...PLATO...ROBY...BENDAVIS...HUGGINS... LAKE SPRING...BANGERT...DARIEN...GLADDEN...HOWES...JADWIN... SALEM...MARSHFIELD...NORTHVIEW...SEYMOUR...ROGERSVILLE...DAWSON... GRAFF...MOUNTAIN GROVE...DUNCAN...MANSFIELD...VANZANT...AVA... GOODHOPE...ROME...SQUIRES...DOGWOOD...POMONA...POTTERSVILLE... SILOAM SPRINGS...SOUTH FORK...WEST PLAINS...WHITE CHURCH... TERESITA...WINONA...BIRCH TREE...MONTIER...THAYER...ALTON... COUCH...GREER...THOMASVILLE...WILDERNESS 754 AM CDT SAT APR 9 2016 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS CANCELLED THE FREEZE WARNING. TEMPERATURES WILL BEGIN TO WARM QUICKLY AFTER SUNRISE THIS MORNING. $$ MOZ067-078-079-089-090-094-095-102>105-091400- /O.CAN.KSGF.FR.Y.0002.000000T0000Z-160409T1300Z/ ST. CLAIR-CEDAR-POLK-DADE-GREENE-LAWRENCE-CHRISTIAN-BARRY-STONE- TANEY-OZARK- INCLUDING THE CITIES OF...TIFFIN...APPLETON CITY...JOHNSON CITY... CEDAR SPRINGS...EL DORADO SPRINGS...FILLEY...ARNICA... CAPLINGER MILLS...STOCKTON...BOLIVAR...GREENFIELD...LOCKWOOD... MEINERT...SPRINGFIELD...AURORA...MOUNT VERNON...MARIONVILLE... NIXA...CHRISTIAN CENTER...OZARK...SELMORE...MONETT...MADRY... CASSVILLE...KIMBERLING CITY...CRANE...ELSEY...INDIAN POINT... SILVER DOLLAR CITY...BRANSON...HOLLISTER...KIRBYVILLE... EDGEWATER BEACH...FORSYTH...OZARK BEACH...POWERSITE...WASOLA 754 AM CDT SAT APR 9 2016 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS CANCELLED THE FROST ADVISORY. TEMPERATURES WILL BEGIN TO WARM QUICKLY AFTER SUNRISE THIS MORNING. $$ HATCH
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this freeze warning went out at Apr 7, 11:48 PM CDT, 3 hours 1 minute earlier.
Area forecast discussion, Apr 7, 11:48 PM CDT, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Springfield MO
1148 PM CDT THU APR 7 2016
.SHORT TERM...(This evening through Friday)
Issued at 226 PM CDT Thu Apr 7 2016
Stronger winds that develop during the afternoon hours should
diminish after 01-02z this evening and red flag conditions will
also diminish by mid evening. Planning on maintaining current
wind advisory/red flag warning for current time frames. Main
upper trough axis will shift east of the area tonight and we
should start to see rising upper heights as ridging begins to
build eastward in from the west. Dry conditions will remain in
place and despite the lower winds expected on Friday, will still
have elevated to localized significant fire weather conditions
during the afternoon Friday. Will hold off on any fire weather
products for Friday at this time.
.LONG TERM...(Friday Night through Thursday)
Issued at 226 PM CDT Thu Apr 7 2016
Will see a surface high pressure system build into the area from
the northeast on Friday night/Saturday morning. With a light wind
and dry conditions, should see temperatures dip to below freezing
over parts of the eastern CWA. The current freeze watch has these
areas covered well so do not plan on altering the watch at this
time. Areas of frost will be possible outside of the freeze watch
further to the west, where temperatures will dip into the low to
mid 30s.
As the high departs to the east on Saturday, the pressure gradient
will strengthen between the departing high and a low developing in
the high plains region. Breezy to windy conditions are again
expected Saturday afternoon.
Will start to see Gulf moisture increasing Saturday night into
Sunday and may start to see some showers/isolated thunderstorms
develop within that warm advection pattern.
Instability should increase a bit late Sunday night into Monday as
surface dew points rise back into the 50s to possibly low 60s and
a frontal boundary sets up over the area. Models are suggesting a
decent rain maker from late Sunday into Monday night. Not overly
sold on severe weather chances as instability looks to be on the
lower side, but we are looking at one to two inches of rainfall.
Looks to be dry for the remainder of the period with close to
normal temperatures.
&&
.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1146 PM CDT Thu Apr 7 2016
Pilots can expect VFR conditions at area terminals tonight through
Friday. After lighter winds overnight, northwesterly winds will
become gusty again Friday but not as strong as Thursday.
&&
.SGF Watches/Warnings/Advisories...
MO...Freeze Watch from late Friday night through Saturday morning for
MOZ056>058-069>071-081>083-092-098.
KS...NONE.
&&
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...FosterHazardous weather outlook, Apr 7, 11:48 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1148 PM CDT THU APR 7 2016 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-090500- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1148 PM CDT THU APR 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ELEVATED TO LOCALLY SIGNIFICANT FIRE WEATHER CONDITIONS ARE EXPECTED FRIDAY AFTERNOON DUE TO BRISK NORTHWEST WINDS AND LOW HUMIDITY. ELEVATED FIRE WEATHER CONDITIONS ARE AGAIN EXPECTED FOR SATURDAY AFTERNOON. FROST AND POSSIBLY A FREEZE ARE EXPECTED TO OCCUR FRIDAY NIGHT...ESPECIALLY ACROSS THE CENTRAL AND EASTERN MISSOURI OZARKS. BRISK AND GUSTY SOUTH TO SOUTHWEST WINDS WILL RETURN TO WESTERN MISSOURI AND SOUTHEASTERN KANSAS THIS WEEKEND WITH GUSTS OVER 30 MPH LIKELY. THUNDERSTORMS WILL BE POSSIBLE BY LATE IN THE WEEKEND INTO EARLY NEXT WEEK. THERE IS A LIMITED POTENTIAL FOR A FEW STRONG TO SEVERE STORMS ON MONDAY ACROSS SOUTH CENTRAL MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) FOSTER
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 10:03 AM CDT | Red Flag Warning | SGF | Barry, Barton, Cedar, Christian, Dade, Douglas and 10 more | 9 hr |
| Apr 8, 3:05 PM CDT | Frost Advisory | SGF | Barry, Cedar, Christian, Dade, Greene, Lawrence and 5 more | 17 hr |
Nearby
Freeze Warnings in Missouri, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.